| Catalog Number |
1295108FD |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking catheter was confirmed.The product returned for evaluation was one 5fr dl powerpicc solo catheter.The unit was leak tested by flushing the catheter with water using a 12ml luer lok syringe.During testing, a leak was observed between the 2 cm and 3 cm depth markers.Microscopic inspection of the leak site found that a longitudinally aligned tear was present on the catheter tubing.The fracture edges were rounded and the surface was found to be granular.The fracture features suggested that the damage had developed from constant wear over time.The observed features ultimately did not provide enough evidence to conclusively determine a root cause.Therefore, the root cause remains unknown.This complaint will be recorded for future trending and monitoring purposes.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer that the picc was leaking at the 0 cm or 1 cm mark.No further information provided.